# SDR CALA2025060205173

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 64,933 hours, 24,030 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: H41469
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE OVER ROTATES AND WILL NOT RECESS IN HOUSING REMOVED AFT DOOR HANDLE HOUSING , FILLER DAMAGED UPON REMOVAL . REF SRM 51-40-02. AMM 52-31-14. REQUESTING MATERIAL VERIFICATION ON SHIM MATERIAL 0.032" 2024-T3 PO # 394961569 VERIFIED MATERIAL TO BE USED PER BOEING DRAWING ADDED PICS OF DOOR PAN, HANDLE, AND DOOR SKIN CUTOUT UPDATING FOR MAJOR REPAIR/RII. UPDATED SDR/SFR BACKDRILLES ALL PAN HOLES IN SHIM MATERIAL AND ROUGH CUT OUTLINE OF SHIM REF SRM 51-40-50 CUT OUT INSIDE HOLE OF SHIM AND FINISHED SHAPING REF BOEING DWG #146A6111 APPLIED CONVERSION COATING AND TWO COATS OF PRIMER TO NEW SHIM REF AMM 51-21-72, AMM 51-21-41 REQUESTING HOLE HFEC REF SRM 51-10-0G-0 FOR EXISTING HOLES PERFORMED HFEC OF HOLES PER NDTM PART 6 51-00-00 PROCEDURE 16. NO LIMITING DEFECTS NOTED. OK TO CONTINUE. FITTED AND INSTALLED AFT CARGO DOOR LATCH ASSY HOUSING IAW SRM 51-40-02. REQUIRES CARGO DOOR LINKAGE INSTALLION.   FITTED AND INSTALLED AFT CARGO DOOR LATCH ASSY HOUSING IAW SRM 51-40-02. REQUIRES CARGO DOOR LINKAGE INSTALLION UPDATED FOR RII FITTED AND INSTALLED AFT CARGO DOOR LATCH ASSY HOUSING IAW SRM 51-40-02. REQUIRES CARGO DOOR LINKAGE INSTALLION UPDATED FOR RII VERIFIED RII REQUIREMENTS ON DOOR LATCH INSTALLATION AND FITTING PER GMM AND SRM 51-40-02. OK TO CONTINUE. COMPLETED HANDLE INSTALLATION AND ADJUSTMENT CHECK..ADJUSTED CARGO DOOR STOPS ..OPS CHECK GOOD..WORK C/W IAW AMM 52-31-00 VERIFIED RII REQUIREMENTS REF AMM 52-31-00
